# SDR R61A2023011800064

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N220JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 36,874 hours, 23,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Damaged
- Location: Frms 5-6 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD FUSELAGE SKIN BURN BETWEEN FR 5-6 AND STGR 24R-23R DUE TO LIGHTNING STRIKE. REPAIRED PER ETD 2023-170-001224
